# SDR ZZDA2010417

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N311AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN HAS SECTION OF EPL PHOTO ILLUMINESCENT STRIP DETERIORATED.  REMOVED AND REPLACED AFFECTED SECTION PER AMM 33-51-15.
